Volume 23, Number 4
Previous Issue Next Issue

Xin-Ting Zhang & Lung-An Ying

J. Comp. Math., 23 (2005), pp. 337-350

Preview Purchase PDF Citation 0 786 Abstract

Yue-Xin Yu & Shou-Fu Li

J. Comp. Math., 23 (2005), pp. 351-356

Preview Purchase PDF Citation 0 759 Abstract

Cheng-Xian Xu & Yue-Ting Yang

J. Comp. Math., 23 (2005), pp. 357-372

Preview Purchase PDF Citation 0 733 Abstract

Dong-Yang Shi, Shao-Chun Chen & Ichiro Hagiwara

J. Comp. Math., 23 (2005), pp. 373-382

Preview Purchase PDF Citation 0 788 Abstract

Cheng-De Zheng, Guo-Can Wang & Zhi-Bin Li

J. Comp. Math., 23 (2005), pp. 383-392

Preview Purchase PDF Citation 0 761 Abstract

Li-Ping Wen & Shou-Fu Li

J. Comp. Math., 23 (2005), pp. 393-400

Preview Purchase PDF Citation 0 801 Abstract

Yao-Tang Li & Cong-Lei Zhong

J. Comp. Math., 23 (2005), pp. 401-407

Preview Purchase PDF Citation 0 807 Abstract

Yu-Hai Zhang

J. Comp. Math., 23 (2005), pp. 408-418

Preview Purchase PDF Citation 0 785 Abstract

Xiao-Liang Cheng & Jie Sun

J. Comp. Math., 23 (2005), pp. 419-424

Preview Purchase PDF Citation 0 769 Abstract

Chun-Jia Bi & Dan-Hui Hong

J. Comp. Math., 23 (2005), pp. 425-440

Preview Purchase PDF Citation 0 827 Abstract

Dong-Ying Hua & Lie-Heng Wang

J. Comp. Math., 23 (2005), pp. 441-448

Preview Purchase PDF Citation 0 782 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80